Kyoto Journal of Mathematics
- Kyoto J. Math.
- Volume 54, Number 3 (2014), 555-576.
Cover times for sequences of reversible Markov chains on random graphs
We provide conditions that classify sequences of random graphs into two types in terms of cover times. One type (type ) is the class of random graphs on which the cover times are of the order of the maximal hitting times scaled by the logarithm of the size of vertex sets. The other type (type ) is the class of random graphs on which the cover times are of the order of the maximal hitting times. The conditions are described by some parameters determined by random graphs: the volumes, the diameters with respect to the resistance metric, and the coverings or packings by balls in the resistance metric. We apply the conditions to and classify a number of examples, such as supercritical Galton–Watson trees, the incipient infinite cluster of a critical Galton–Watson tree, and the Sierpinski gasket graph.
Kyoto J. Math., Volume 54, Number 3 (2014), 555-576.
First available in Project Euclid: 14 August 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)
Secondary: 05C80: Random graphs [See also 60B20]
Abe, Yoshihiro. Cover times for sequences of reversible Markov chains on random graphs. Kyoto J. Math. 54 (2014), no. 3, 555--576. doi:10.1215/21562261-2693442. https://projecteuclid.org/euclid.kjm/1408020878